MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER
Model Number COBAS 8000 CORE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys hcg+ss results for 8 patient samples on a cobas 8000 core unit.Sample 1: the initial result was 10000 miu/ml with a >test data flag.A 1:20 dilution was performed and the result was 15.4 miu/ml.The sample was retested and the result was 10000 miu/ml with a >test data flag.The repeated result was 12545 miu/ml.Sample 2: the initial result was 10000 miu/ml with a >test data flag.A 1:20 dilution was performed and the result was 53.3 miu/ml.The sample was retested and the result was 10000 miu/ml with a >test data flag.The repeated result was 48190 miu/ml.Sample 3: the initial result was 10000 miu/ml with a >test data flag.A 1:20 dilution was performed and the result was 72.2 miu/ml.The sample was retested and the result was 10000 miu/ml with a >test data flag.The repeated result was 37854 miu/ml.The sample was tested again and the result was 0.200 miu/ml with a test data flag.A 1:20 dilution was performed and the result was 30.6 miu/ml.The sample was retested and the result was 10000 miu/ml with a >test data flag.Sample 5: the initial result was 20.9 miu/ml.A 1:20 dilution was performed and the result was 25025 miu/ml.Sample 6: a 1:20 dilution was performed and the result was 166 miu/ml.The sample was repeated with a 1:20 dilution and the result was 65672 miu/ml.Sample 7: a 1:20 dilution was performed and the result was 38 miu/ml.The sample was repeated with a 1:20 dilution and the result was 35016 miu/ml.Sample 8: a 1:20 dilution was performed and the result was 27.8 miu/ml.The sample was repeated with a 1:20 dilution and the result was 22983 miu/ml.The reagent lot number is 584575.The expiration date was not provided.
 
Additional Manufacturer Narrative
Facility name: (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.A reagent related issue was excluded as the same reagent was used for the initial and repeat results.

Brand Name
COBAS 8000 CORE UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15457581
Report Number1823260-2022-02891
Device Sequence Number6897289
Product Code JJE
UDI-Device Identifier04015630928330
UDI-Public04015630928330
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOBAS 8000 CORE
Device Catalogue Number05641446001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2022
Supplement Date Received by Manufacturer12/23/2022
Initial Report FDA Received Date09/20/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown